# SDR ERKR200100044

- Difficulty date: January 7, 2001
- Submitted: January 7, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911504
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF DAMAGED STATION 76, 89 & 95 FRAMES BETWEEN Z=-10 & Z=8 LHS. CONSISTS OF REMOVING AND REPLACING THE DAMAGED FRAME SECTIONS AND INSTALLING SPLICES TO REJOIN THE REPLACEMENT AND EXISTING SECTIONS. PER ECRA 933-53-092-2.
